sexologist-icon
Delay in periods.
I have been suffering from skin infections so dermatologist has suggested me to take " Doxybond-lb " for 15 days and a sunscreen to apply to my face. I'm consuming these tablets, it's been one and half weeks. I had also fallen sick mid of the month due to hyperacidity and fever. Had taken doctor suggested antibiotics and stomach pain relieving tablets, as I had vomiting and loose motions due to hyperacidity. Coming to the point, I had regular periods. But this month periods has been delayed. My periods used to happen regularly every month. This month it's already a week late. I want to know whether is it because of consumption of antibiotics and other tablets or any other reason. I'm worried as I'm feeling physically heavy and hands and legs pain. Please let me know about this as early as possible. Thank u.
442 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shyama Nivas
Gynecologist 8 yrs exp Patna

Free 3 day follow up

Chat Now

₹250 for 24 hrs

There is no relationship between taking antibiotics and delayed periods.periods can be delayed due to stress which occured during ur illness.it can also occur due to hormonal imbalance.consult ur gynaecologist for proper investigations and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.